# SDR GTIA9700318

- Difficulty date: June 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 07912
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - EMERGENCY FLOOR LIGHTING MISSING LIGHT BULB COVER, REFERENCE CABIN LOG CONTROL NR 8493, ITEM NR 3.  REPLACED MISSING EMERGENCY FLOOR LIGHT COVER.  OPERATIONAL CHECK OF FLOOR TRACK LIGHTING GOOD ON GROUND.  (M)
